# SDR SWIA202157927

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N616UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000817
- Aircraft time: 2,827 hours, 1,678 cycles
- System (JASC): 2570 · Accessory Compartment
- Part: Warning Message
- Condition: False Indication
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THE FOLLOWING EICAS MESSAGES DISPLAYED, LG WOW SYS FAIL FOLLOWED BY WARNING MESSAGES, DOOR CRG FWD OPEN, DOOR SERV FWD OPEN, DOOR PAX FWD OPEN AND CAUTION MESSAGE LG NOSE DOOR OPEN AND ADVISORY MESSAGE BRK CONTROL FAULT.    (FLIGHT 53910)  PERFORMED FAULT CONFIRMATION REFERENCE FIM TASK 73-21-00-810-81W-A WOW PSEM 1 ARINC FAULT.   NO DEFECTS NOTED , TRANSITORY CONDITION.  OK FOR CONTINUED SERVICE.
